# SDR AALA201901089001

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,448 hours, 9,616 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 893501FS
- Condition: Defective
- Location: Le Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP CLEAN UP, AFTER TAKEOFF, LEADING EDGE FLAP DISAGREE EICAS MESSAGE AT FLAPS UP. QRH CHECKLIST COMPLETED, EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.    REPLACED THE S277 SENSOR IAW 27-88-01. ACCOMPLISHED CHECK AND RESISTANCE OF SENSOR S284, S297, AND S296. ALL CHECKED NORMAL.
